# SDR DALA14011029227

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 34,357 hours, 23,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DURING CLIMBOUT PASSING THROUGH 12000 FT, F/A HEARD AFT LAVATORY SMOKE DETECTOR CHIRP AND SMELLED ELECTRICAL SMOKE. COULD NOT DETERMINE SOURCE AND NO OTHER INDICATIONS.  INSPECTED ALL WIRING AND SWITCHES, NTF. ALL LIGHTS GOOD. CYCLED DIMMER SWITCHES SEVERAL TIMES, NTF. INSPECTED APU INLET FOUND CLEAN. SMOKE DETECTORS OPS CHECK GOOD. PERFORMED DUCT BURNOUT IAW FIM 21-22. NO ODOR NOTICED.
